MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORP. JOURNEY ANGLED TIP; "WIRE, GUIDE, CATHETER"

BOSTON SCIENTIFIC CORP. JOURNEY ANGLED TIP; "WIRE, GUIDE, CATHETER"
Catalog Number M001391290
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During or for a aaa endoleak repair, gaining access to the offending vessel with the intention to coil it off, the tip of a journey wire broke off in a small branch.Tip of wire remained without retrieval ability.

Brand Name
JOURNEY ANGLED TIP
Common Device Name
"WIRE, GUIDE, CATHETER"
Manufacturer (Section D)
BOSTON SCIENTIFIC CORP.
MDR Report Key8070926
Report NumberMW5081255
Device Sequence Number1693145
Product Code DQX
UDI-Device Identifier08714729789857
UDI-Public08714729789857
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2020
Device Catalogue NumberM001391290
Device Lot Number22748120
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR